# SDR RRXA98578

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: K5230511
- Condition: Misdrilled
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND UPPER DECK MAIN CARGO DOOR LOWER INNER SKIN WITH MISDRILLED HOLES AT FS 211.97.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-05572, AREAS TREATED IAW DC-8 SRM 51-1-8.
